# SDR SWAA2019032531010

- Difficulty date: March 14, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB SLAT.  REPAIRED SKIN IAW SRM.
